Doctor insights on:
Can Pain Medication Make You Urinate More Often
Not that I know: If you use opioids, it usually causes urinary retention-difficulty voiding. One relevent question is if you are voiding a higher volume or urine overall; or just small amounts more frequently, implying inability to fully empty bladder. Your answer may be more complex depending on setting. ...Read moreSee 1 more doctor answer
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
Sometimes: Some medications can cause your bladder to be stimulated and thus cause frequent urination. On the other hand, there are some drugs- either by design or as a side effect- that can cause urinary retention. To make sure, discuss your medications with your physician or pharmacist for a more detailed answer. ...Read more
Need tests, then med: For frequent urination a few tests are in order: a urine sample to rule out infection, then blood sugar test to rule out diabetes. If these tests are normal then the diagnosis of 'overactive bladder' can be entertained. Anti-cholinergic medications (e.g. Generic oxybutinin) may slow down bladder contractions but should be used with caution in glaucoma. ...Read moreSee 1 more doctor answer
Quite a few: You have to know what the etiology first before any medication. If you have an urinary tract infection, naturally you need antibiotics. If you have an overactive bladder, there are several in the market and your doctor can prescribe for you if appropriate, none of them are over the counter medication. ...Read more
MULTIPLE CAUSES: The only way to remove protein from your urine is to discover the cause and improve or eliminate it. Certain things--fever, heat/cold exposure, strenuous exercise, emotional stress--can cause temporary rises in urine protein. But most of the causes--diabetes, chronic kidney disease, hypertension and heart disease, cancers, certain drugs, etc, are often permanent. No meds would help. ...Read more
My friend gets urine tested for her pain medication. Should she worry about taking meloxicam. Her next appt is in 20 days.
Urine suddenly completely clear last 5 days. Seems more frequent/more volume despite drinking less liquids than usual. Not taking any medications.
I sometimes have sandy urine and occasionally get some cloudy urine I take medication for my prostate , are these things health or life threating?
- Talk to a doctor live online for free
- Does smoking cigarettes make you have to urinate more often?
- Can ovarian cysts make you urinate more?
- Can cranberry juice make you urinate more?
- Ask a doctor a question free online
- Does drinking hot water lemons make you urinate more?
- Can prenatal vitamins make you more fertile?
- Can ginger make you more nauseous?
- Can being overweight make you sweat more?
- Talk to a pharmacologist online for free